Large time behavior of solutions to the compressible Navier-Stokes equations in an infinite layer under slip boundary condition

Abulizi Aihaiti, Shota Enomoto, Yoshiyuki Kagei

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper is concerned with large time behavior of solutions to the compressible Navier-Stokes equations in an infinite layer of 2 under slip boundary condition. It is shown that if the initial data is sufficiently small, the global solution uniquely exists and the large time behavior of the solution is described by a superposition of one-dimensional diffusion waves.

Original languageEnglish
Pages (from-to)2617-2649
Number of pages33
JournalMathematical Models and Methods in Applied Sciences
Volume26
Issue number14
DOIs
Publication statusPublished - Dec 30 2016

Fingerprint

Slip Boundary Condition
Compressible Navier-Stokes Equations
Large Time Behavior
Behavior of Solutions
Navier Stokes equations
Boundary conditions
Global Solution
Superposition

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Applied Mathematics

Cite this

Large time behavior of solutions to the compressible Navier-Stokes equations in an infinite layer under slip boundary condition. / Aihaiti, Abulizi; Enomoto, Shota; Kagei, Yoshiyuki.

In: Mathematical Models and Methods in Applied Sciences, Vol. 26, No. 14, 30.12.2016, p. 2617-2649.

Research output: Contribution to journalArticle

@article{8b572026a34843baa6da16487a02c9c5,
title = "Large time behavior of solutions to the compressible Navier-Stokes equations in an infinite layer under slip boundary condition",
abstract = "This paper is concerned with large time behavior of solutions to the compressible Navier-Stokes equations in an infinite layer of 2 under slip boundary condition. It is shown that if the initial data is sufficiently small, the global solution uniquely exists and the large time behavior of the solution is described by a superposition of one-dimensional diffusion waves.",
author = "Abulizi Aihaiti and Shota Enomoto and Yoshiyuki Kagei",
year = "2016",
month = "12",
day = "30",
doi = "10.1142/S0218202516500615",
language = "English",
volume = "26",
pages = "2617--2649",
journal = "Mathematical Models and Methods in Applied Sciences",
issn = "0218-2025",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "14",

}

TY - JOUR

T1 - Large time behavior of solutions to the compressible Navier-Stokes equations in an infinite layer under slip boundary condition

AU - Aihaiti, Abulizi

AU - Enomoto, Shota

AU - Kagei, Yoshiyuki

PY - 2016/12/30

Y1 - 2016/12/30

N2 - This paper is concerned with large time behavior of solutions to the compressible Navier-Stokes equations in an infinite layer of 2 under slip boundary condition. It is shown that if the initial data is sufficiently small, the global solution uniquely exists and the large time behavior of the solution is described by a superposition of one-dimensional diffusion waves.

AB - This paper is concerned with large time behavior of solutions to the compressible Navier-Stokes equations in an infinite layer of 2 under slip boundary condition. It is shown that if the initial data is sufficiently small, the global solution uniquely exists and the large time behavior of the solution is described by a superposition of one-dimensional diffusion waves.

UR - http://www.scopus.com/inward/record.url?scp=85006325112&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85006325112&partnerID=8YFLogxK

U2 - 10.1142/S0218202516500615

DO - 10.1142/S0218202516500615

M3 - Article

AN - SCOPUS:85006325112

VL - 26

SP - 2617

EP - 2649

JO - Mathematical Models and Methods in Applied Sciences

JF - Mathematical Models and Methods in Applied Sciences

SN - 0218-2025

IS - 14

ER -